# SDR SWAA950111

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23060
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND AFT UPPER EMERGENCY FLASHLIGHT NOT TESTING.  REPLACED BATTERY PER BOEING M/M.
